# SDR 2A6R2021111062005

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 6,596 hours, 22,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: L533M1007237
- Condition: Corroded
- Location: Zone 100
- Part time: 6,596 hours, 22,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT CORROSION WAS DISCOVERED ON THE FUSELAGE LH SKIN (P/N: L533M1007237) ADJACENT TO THE AFT LOWER MAINTENANCE STEP (APPROX. STA 47095290 AND WL 1600-1800)
